# SDR UIEA2019081305029

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T502186
- Condition: Corroded
- Location: Bs 606-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED, FWD CARGO COMPARTMENT, BS 544 TO 632, LBL 44.  REMOVED FLOOR SUPPORT IAW SRM 51-40-02-0G-0 REV 110. INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0 REV 110,  DWG 451T1504, SH4, REV. C, AND DWG 143T5010, SH17, REV E. CONDITION CHECKED NORMAL.
